# SDR USAA2012071700009

- Difficulty date: July 15, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N951UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000112
- Aircraft time: 10,688 hours, 8,948 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - CABIN SEAT TRACK CORRODED BETWEEN FR 13 AND FR 19 AT Y -273, Z -490.  REMOVED AND REPLACED SEAT TRACK IAW EMBRAER DRAWING 170-00822-413 AND TR 190-5300-11-0563A.
